# SDR DALA2025012300564

- Difficulty date: January 22, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N422DZ
- Make and model: Airbus A330-941
- Aircraft serial: 2031
- Aircraft time: 7,878 hours, 895 cycles
- Engine: Rroyce RB211TRENT76
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3422 #1 ENGINE TEFLON SEAL CRACKED IN SEVERAL PLACES 12 O'CLOCK POSITION ON NOSE COWL. CORRECTIVE ACTION: COMPLIED WITH ERA 623671-14 REV O. (0773754)
